# SDR DALA2025112708679

- Difficulty date: November 26, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N549DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11693
- Aircraft time: 8,539 hours, 2,058 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Eng Spinner
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS SMELLED DIRTY SOCK SMELL FORWARD SECTION OF PLANE AFTER GEAR DROPPED. DISSIPATED SOON AFTER.   FOUND OIL WETTING ON NR 2 ENG SPINNER. REPLACED ORING ON FANSHAFT COVER & INSTALLED FANSHAFT COVER IAW AMM 72-15. (LP 8139258, 8139260)
